Closed copies of the rationals

Eric K. Douwen

Commentationes Mathematicae Universitatis Carolinae (1987)

  • Volume: 028, Issue: 1, page 137-139
  • ISSN: 0010-2628

How to cite


Douwen, Eric K.. "Closed copies of the rationals." Commentationes Mathematicae Universitatis Carolinae 028.1 (1987): 137-139. <>.

author = {Douwen, Eric K.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Baire space; embedding of rationals},
language = {eng},
number = {1},
pages = {137-139},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Closed copies of the rationals},
url = {},
volume = {028},
year = {1987},

AU - Douwen, Eric K.
TI - Closed copies of the rationals
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1987
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 028
IS - 1
SP - 137
EP - 139
LA - eng
KW - Baire space; embedding of rationals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.